# SDR 2006UALA01126

- Difficulty date: June 7, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N905UA
- Make and model: Boeing 737522
- Aircraft serial: 25005
- Aircraft time: 42,427 hours, 26,986 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3444 · Ground Proximity System
- Part: Warning System
- Condition: Activated
- Location: Terrain Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TOO LOW TERRAIN WARNING OCCURRED AT 200 FT WITH IRS NAV ONLY MESSAGE ON FMC.
